# SDR GTIA040859

- Difficulty date: December 10, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 2730 · Elevator Control System
- Part: Pressure Switch
- Condition: Intermittent
- Location: Elevator Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1912 - LEVELING AT 3,000 FEET ELEVATOR POWER LIGHT CAME ON, NO ABNORMAL ELEVATOR CONTROL FELT, RETURNED TO MCO.  PERFORMED INSPECTION ON ELEVATOR POWER PACK, PLUS CHECKED ACCUMULATOR.  NO FAULT FOUND, SUSPECT BAD CONTACT SWITCH, INTERMITTENT.  REMOVED AND REPLACED ELEVATOR POWER CONTROL PRESSURE SWITCH, OPS CHECK GOOD.  (M)
